# SDR MWEA00382

- Difficulty date: April 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 591141854
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR JAMB ANGLE CRACKED JUST ABOVE ATTACH FITTING AND BELOW ADEL CLAMP BY AFT SECTION OF DOOR HINGE.  FABRICATED AND INSTALLED REPAIR DOUBLER.
